# SDR AWXA200601402

- Difficulty date: July 26, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66142101
- Condition: Cracked
- Location: Bs 294
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND INTERCOSTAL WEB SHEAR TIE CRACKED AT STR 11L BS 294.5.  REMOVED AND REPLACED INTERCOSTAL WEB SHEAR TIE BS 294.5 STR 11L IAW ER 03-5310-06206-HF3.
